Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 827-837 (1999)
Spatial Riemann Problem for Analytic Functions of Two Complex Variables
H. Begehr and D. Q. DaiH. Begehr: Mathematisches Institut, Freie Universität Berlin, Arnimallee 3, D - 14195 Berlin, D. Q. Dai: Zhongshan University, Department of Mathematics, Guangzhou, 5110275 China
Keywords: several complex variables, analytic functions, Riemann problem The Riemann boundary value problem is discussed for analytic functions in polydiscs. Necessary and sufficient conditions for the existence of a finite number of solutions and a finite number of solvability conditions are derived.
Classification (MSC2000): 30E25, 32A07
Full text of the article:
Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.